Open Access
Translator Disclaimer
October, 1981 On Edgeworth Expansions in Banach Spaces
F. Gotze
Ann. Probab. 9(5): 852-859 (October, 1981). DOI: 10.1214/aop/1176994312

Abstract

In this paper we define a generalization of Edgeworth expansions for the expectation of functions of normalized sums of i.i.d. Banach space valued random vectors. These expansions are valid up to $0(n^{-(s - 2)/2})$ for functions with $3(s - 2)$ bounded Frechet derivatives and random vectors with finite $s^{th}$ absolute moment.

Citation

Download Citation

F. Gotze. "On Edgeworth Expansions in Banach Spaces." Ann. Probab. 9 (5) 852 - 859, October, 1981. https://doi.org/10.1214/aop/1176994312

Information

Published: October, 1981
First available in Project Euclid: 19 April 2007

MathSciNet: MR628877
Digital Object Identifier: 10.1214/aop/1176994312

Subjects:
Primary: 62E20
Secondary: 60B12

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.9 • No. 5 • October, 1981
Back to Top